# SDR GUUA08140601

- Difficulty date: August 14, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPFGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHECK EMERGENCY LIGHTS AT THE GALLEY.  REPLACED EMERGENCY LIGHT BULB OPERATIONAL CHECK NORMAL.
